日本口腔外科学会雑誌
Online ISSN : 2186-1579
Print ISSN : 0021-5163
ISSN-L : 0021-5163
症例報告
ビスフォスフォネート製剤の不適切な服用方法による発症が疑われた口腔粘膜潰瘍
新田 哲也坂元 亮一平原 成浩松村 吉晃中村 康大後藤 雄一
著者情報
ジャーナル フリー

2019 年 65 巻 9 号 p. 599-604

詳細
抄録

The side effects of peroral bisphosphonate may cause mucous membrane disorders and oral exulceration if individuals dissolve the drug inside the oral cavity on oral administration. We experienced two cases in which we strongly suspected mucous ulcurs due to this drug. Finally, the oral exulceration disappeared after providing instructions on correct administration.

 An 83-year-old woman was referred because of exulceration of the right mandible. She suffered from osteoporosis, thoracic vertebra compression fracture, and dementia, while taking alendronate weekly. The exulceration appeared from the right lower lip to the right mandibular molar gingiva when we absorbed pooled saliva in the right oral cavity when the patient was lying down. We instructed the patient to confirm that the tablet was completely swallowed. The ulcers in the oral cavity completely disappeared 17 days after presentation.

 A 74-year-old woman with osteoporosis presented because of bleeding and pain in the gingiva of the right mandible. She was taking monthly minodronate while wearing incompatible dentures. Exulceration occurred with peripheral redness ranging from the right buccal mucosa to the right molar gingiva of the mandible and the tongue/floor of her mouth, along with a ventrolateral tongue. We taught her how to swallow minodoronate correctly without dentures, and the ulcers healed 4 weeks later.

著者関連情報
© 2019 社団法人 日本口腔外科学会
前の記事 次の記事
feedback
Top